# SDR AALA20170124025

- Difficulty date: January 22, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 9,320 hours, 4,687 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 800870800
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SEAT MOUNTED ESCAPE PATH LIGHTS AT ROWS 9 AND 10 ARE INOPERATIVE. REMOVED AND REPLACED SEAT TO SEAT CABLE HARNESS IAW WDM 33-51-06. OPERATIONAL CHECK GOOD.
